×

Found 1,617 Documents (Results 1–100)

Operators and equations: discrete and continuous. (English. Russian original) Zbl 07380558

J. Math. Sci., New York 257, No. 1, 17-26 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 18-27 (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

Approximations to problems of optimal control of leading coefficients of elliptic equations in nondivergence form with an unbounded nonlinearity in the coefficients. (English. Russian original) Zbl 1468.49031

Differ. Equ. 57, No. 6, 780-804 (2021); translation from Differ. Uravn. 57, No. 6, 796-820 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software